MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-67 SPOT CHECK PULSE CO-OXIMETER

MASIMO - 15750 ALTON PKWY RAD-67 SPOT CHECK PULSE CO-OXIMETER
Model Number 27692
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Anemia (1706)
Date of Event 07/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported inaccurate high sphb values compared to a competitor device and lab results.When the lab test (conducted 2 days post use of the masimo device) indicated the patient's sphb was too low, the hospital decided to admit the patient.The patient received a blood transfusion.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the monitor involved in this case was not returned for evaluation.The involved sensor was returned and evaluated.During evaluation the sensor passed all visual and functional testing.The sensor passed continuity testing using a tester and also passed accuracy tests.The customer's complaint regarding accuracy was not duplicated.Additional information: h6 event problem and evaluation codes, h10 additional manufacturer narrative h3 other text : device not returned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacuring narrative: the returned device was evaluated.During evaluation the device passed all visual and functional testing.During simulation testing, the device passed manual and preset conditions and provided accurate measurements.The unit was found to visually and audibly alarm during alarm conditions.The unit was determined to be functioning as designed.
 
Event or Problem Description

Brand Name
RAD-67 SPOT CHECK PULSE CO-OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key15214264
Report Number3019388613-2022-00182
Device Sequence Number4800237
Product Code DQA
UDI-Device Identifier00843997012812
UDI-Public00843997012812
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K040214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27692
Device Catalogue Number9794
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer09/23/2022
09/15/2023
Initial Report FDA Received Date08/11/2022
Supplement Report FDA Received Date10/14/2022
10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DCI-MINI SC 400 SENSOR.
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Patient Weight98 KG
Patient EthnicityNon Hispanic
Patient RaceWhite